# SDR USAA060143

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,843 hours, 41,843 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Wbl 135.5 Rib 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: WBL 135.5 RIB 12 INCHES FWD OF AFTS ACTION: REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW EA 97288, DEFECT SIZE: 1 INCH.
